# SDR ASAA2024010347139

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 59,230 hours, 17,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEET SERVICES REPORTED MID CABIN CIELING EXIT LIGHT LENS CAME OFF. GROUNDED - YES. REINSTALLED LENS REF AMM 33-51-01-960-802.LIGHT OPS CHECK GOOD.
